MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PNEUPAC DISPOSABLE CIRCUITS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 100/905/340-CH
Medical Device Problem Code Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Information received a smiths medical ventilators|pneupac disposable circuits malfunctioned.During a pre-check, when the customer was checking for occlusion alarm from the product (a parapac plus), he noticed the indicator of the airway pressure meter did not go up.So he asked (b)(6) to check and repair the product.Then, (b)(6) checked the product using the dedicated pneumatic circuit and found that the airway pressure did not rise.Next, (b)(6) did it with (b)(6)'s own testing circuit and the product worked without problem.The customer requested us to check if there is any anomaly in the product.No patient injury.
 
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms#(b)(4).The device was received for evaluation.During functional testing, using a dedicated pneumatic circuit and it was found that the airway pressure did not rise.However, using the manufacturer's own testing circuit, the product worked without problem.The device was checked to see if there was any anomaly in the product.It was confirmed that the pressure line tube connected to the ventilator had a dent and kinked when connected.Where the tube was kinked it was stuck inside and it was completely blocked, but it did release somewhat.During appearance check, the defect was confirmed.Root cause is unknown.However, no further action will be taken; a supplier corrective action is not required as this is not a defective case, and the reported problem is not associated with a trend.D2: product code is unknown.

Brand Name
PNEUPAC DISPOSABLE CIRCUITS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK  LU3 4BU
Manufacturer (Section G)
NULL
bramingham business park, enterprise way
luton, bedforshire LU3 4 BU
UK   LU3 4BU
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key12381363
Report Number3012307300-2021-08944
Device Sequence Number11724544
Product Code BTL
UDI-Device Identifier15019517160215
UDI-Public15019517160215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/905/340-CH
Device Catalogue Number100/905/340-CH
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/24/2023
Initial Report FDA Received Date08/29/2021
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown